# SDR UIEA2011060700287

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 49,853 hours, 7,433 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, ON NR2 ENGINE RT T/R TRANSCOWL, AFT FAIRING WAS FOUND WITH A CRACK APPROX 2.45 INCHES IN LENGTH.  (DISPOSITION WAS MADE TO PERFORM REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS. PERMANENT REPAIR AS DECRIBED IN PART 2 WILL BE PERFORMED AT 15,000 FLT HRS AFTER ACCOMPLISHMENT OF PART 1 OF THIS EO.
